# SDR DALA2015042502934

- Difficulty date: April 24, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 68,536 hours, 29,770 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Frame 67
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SPLICE AT AFT GALLEY AREA ON STR 31 ON FRAME 67  L=0.437", W=0.218", D=0.002".  MEASURES APPROXIMATELY, SSI 534144. REPLACED SPLICE AT AFT GALLEY AREA ON STRINGER 31 AND FRAME 67 IAW SRM 51-72-11 AND DWGS D53480020 AND D53480019.
